? Beta-tryptase and quantitative mast-cell increase in a sudden infant death following hexavalent immunization.
“A fatal case of a 3-month-old female infant, who died within 24 h of vaccination with hexavalent vaccine is presented. Clinical data, post-mortem findings (acute pulmonary oedema, acute pulmonary emphysema), quali-quantitative data collected from immunohistochemical staining (degranulating mast cells) and laboratory analysis with a high level of beta-tryptase in serum, 43.3 microg/l, allows us to conclude that acute respiratory failure likely due to post hexavalent immunization-related shock was the cause of death.”
Hypotonic-hyporesponsive episodes after administration of hexavalent DTP-based combination vaccine: A description of 12 cases. (2017)
“Hypotonic-hyporesponsive (HHE) episodes are known and recognized phenomena, which typically occur within 48 hours of immunisation..Our aim is to describe 12 cases of HHE brought to the Center of Pediatric Sleep Medicine, with attention to the clinical features of the episode and their follow-up. Medical charts of infants visited between 2005-2015 were reviewed. Twelve infants showed a HHE using HHE using Brighton Collaboration Criteria. All infants received a Hexavalent diphtheria -tetanus -pertussis acellular component -hepatitis B-,inactivated poliovirus- Haemophilus influenzae type-b conjugate vaccine. Five out of 12 were brought to Emergency Department, where 2 were symptomatic (one was hyporeactive, the other had fever). No infant died during the episode, or the follow-up, nor developed neurological disease after subsequent vaccinations. HHE are confirmed as benign events, even after administration of hexavalent vaccination, devoid of negative neuropsychomotor outcome.”
Sudden and unexpected deaths after the administration of hexavalent vaccines (diphtheria, tetanus, pertussis, poliomyelitis, hepatitis B, Haemophilius influenzae type b): is there a signal?
Sudden infant death following hexavalent vaccination: a neuropathologic study.
? Sudden infant death syndrome (SIDS) shortly after hexavalent vaccination: another pathology in suspected SIDS?
“Herein we report the case of a 3-month-old female infant dying suddenly and unexpectedly shortly after being given a hexavalent vaccination. Examination of the brainstem on serial sections revealed bilateral hypoplasia of the arcuate nucleus. The cardiac conduction system presented persistent fetal dispersion and resorptive degeneration. This case offers a unique insight into the possible role of hexavalent vaccine in triggering a lethal outcome in a vulnerable baby. Any case of sudden unexpected death occurring perinatally and in infancy, especially soon after a vaccination, should always undergo a full necropsy study according to our guidelines.”